Open Access
Translator Disclaimer
2005 Rate of approximation for nonlinear integral operators with application to signal processing
Laura Angeloni, Gianluca Vinti
Differential Integral Equations 18(8): 855-890 (2005).

Abstract

We study the problem of the order of approximation in modular spaces for a family of nonlinear integral operators of the form $$ (T_wf)(s) = \displaystyle\int_H K_w (s- h_w(t), f(h_w(t))) d \mu_H (t),~~w>0,~ s \in G, $$ where $G$~and $H$~ are locally compact topological groups, $f:G{\mbox{$\rightarrow$}}{\mathbb R}$ is measurable, $\{ h_w \}_{w>0}$~is a family of homeomorphisms $h_w:H \rightarrow h_w(H) \subset G$ and $\{K_w\}_{w>0}$ is a family of kernel functions. The general setting of modular spaces allows us to obtain, in particular, the rate of approximation for the above operators in $L^p$ spaces and in Orlicz-type spaces. Furthermore, the above general class contains, as particular cases, some classical families of integral operators well known in approximation theory, such as the classical convolution integral operators, the Mellin convolution integral operators and the sampling-type operators in their nonlinear form. Our approach, in the framework of modular spaces, is mainly based on the introduction of a suitable Lipschitz class and of a condition on a family of measures which is linked with the modulars involved and which is always fulfilled in classical and Musielak-Orlicz spaces.

Citation

Download Citation

Laura Angeloni. Gianluca Vinti. "Rate of approximation for nonlinear integral operators with application to signal processing." Differential Integral Equations 18 (8) 855 - 890, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.41045
MathSciNet: MR2150444

Subjects:
Primary: 47G10
Secondary: 41A30 , 43A99 , 94A12

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.18 • No. 8 • 2005
Back to Top